MathSciNet Relay Station
MathSciNet bibliographic data
MR268151 (42 #3050) 10.55 (05.00)
Muskat, Joseph B.; Whiteman, Albert L. The cyclotomic numbers of order twenty. Acta Arith. 17 1970 185–216.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement